Doctor insights on:
Can Antibiotics Delay Your Period
It shouldn't: Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period. The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor ...Read more
I'm taking steronate to delay my period. Got a bad flu & started antibiotic yesterday, does antibiotic contradicts with steronate? What should I do?
Pharmacist: I would suggest calling the pharmacist where you filled the prescriptions, so they can take in to account all your medications and conditions regarding potential interactions. Hope this helps! ...Read more
Can being on antibiotic and pain killer for your teeth delay or make you miss your period? Help please?
Not likely: If you're not pregnant, you may miss your period due to stress, excessive exercise, antipsychotics and antidepressants medications. Antibiotic and painkillers are not effecting the period. Nevertheless, it’s always a good idea to make an appointment with your PCP when you notice anything out of the ordinary. ...Read moreSee 1 more doctor answer
I was on cephalexin for uti.2 days late on my period.Does antibiotic delay period/interfere with hcg?
No: If you think you may be pregnant get a home test kit. Antibiotics will not do this. ...Read more
- Talk to a doctor live online for free
- Can an antibiotic delay your period?
- Can taking antibiotic delay your period?
- Can being on antibiotics delay your period?
- Ask a doctor a question free online
- Can antibiotics for chlamydia delay your period?
- Will antibiotics delay your period
- Can antibiotics delay my period?
- Does taking antibiotics delay your period?
- Talk to a gynecologist online for free